MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION® S7´; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION® S7´; INSTRUMENT, STEREOTAXIC
Model Number 9733857
Medical Device Problem Codes Human-Device Interface Problem (2949); Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: field generator 9731203 em mobile; upn: (b)(4).A medtronic representative went to the site to inspect the system.The field generator was replaced and the issue resolved.(b)(4).The field generator was returned and analysis completed.The reported problem could not be duplicated.The field generator was connected to a test system and the system remained in green status during all testing.Flexing the cable did not indicate any intermittent opens.The returned part was fully functional.(b)(4).Device manufacturing date is unavailable at this time.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of procedure.It was reported that during setup, they dropped their emitter and it began having issues tracking instruments.There was no patient present when this issue was identified.

Brand Name
STEALTHSTATION® S7´
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8684060
Report Number1723170-2019-03119
Device Sequence Number14017385
Product Code HAW
UDI-Device Identifier00613994450951
UDI-Public00613994450951
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733857
Device Catalogue Number9733857
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2018
Initial Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1